# SDR CA130819006

- Difficulty date: August 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero BAE1251000A
- Engine: Pwa PW305B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB AT 3000 FEET, THE PILOT REPORTED TO HAVE SMOKE IN CABIN.  AFTER A FEW ACTIONS FROM THE CREW TRYING TO ISOLATE THE ENGINE FROM WHICH THIS SMOKE WAS COMING FROM, POWER WAS REDUCED AND SMOKE STOPPED.  ACFT LANDED SAFELY WHERE ADDITIONAL GROUND RUN IDENTIFIED THE RT ENGINE SMOKING FROM THE EXHAUST.
